TITLE

Microangiopathic haemolytic anaemia

AUTHOR(S)
Rosen, S M; Robinson, P J; Allison, C J; Standish, H G
PUB. DATE
August 1970
SOURCE
British Medical Journal;8/22/1970, Vol. 3 Issue 5720, p465
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
64097773

 

Related Articles

  • Ranibizumab.  // Reactions Weekly;6/4/2011, Issue 1354, p37 

    The article describes the case of a 77-year-old man who developed acute renal impairment, nonimmune microangiopathic haemolytic anaemia and thrombocytopenia due to ranibizumab.

  • Ciclosporin.  // Reactions Weekly;Jul2015, Vol. 1561 Issue 1, p54 

    An abstract of the article "A novel use for eculuzimab: Successful treatment of a child with transplant associated microangiopathic haemolytic anaemia," by C. Kanaris and colleagues is presented.

  • Haemolytic uraemic syndrome: therapeutic effect of plasma infusions. Misiani, Rocco; Appiani, Aldo Claris; Edefonti, Alberto; Gotti, Eliana; Bettinelli, Alberto; Giani, Marisa; Rossi, Edoardo; Remuzzi, Giuseppe; Mecca, Giuliano // British Medical Journal (Clinical Research Edition);11/6/1982, Vol. 285 Issue 6351, p1304 

    Evaluates on the therapeutic effect of plasma infusion in children and adults. Characterization of haemolytic uraemic syndrome; Presence of thrombocytopenia and microangiopathic haemolytic anaemia in patients; Administration of antihypertensive drugs on patients.

  • Diclofenac.  // Reactions Weekly;1/12/2013, Issue 1434, p23 

    The article presents a case study of an 80-year-old woman who, while receiving diclofenac for activated osteoarthritis, developed microangiopathic haemolytic anaemia, hypertensive crisis and acute renal failure.

  • Nitrofurantoin.  // Reactions Weekly;12/8/2012, Issue 1431, p32 

    The article describes the case of a 56-year-old woman with systemic lupus erythematosus (SLE) who developed microangiopathic haemolytic anaemia and thrombocytopenia after receiving nitrofurantoin for an uncomplicated urinary tract infection.

  • Sunitinib.  // Reactions Weekly;9/15/2012, Issue 1419, p47 

    The article describes the case of a 68-year-old Hispanic man who developed microangiopathic haemolytic anaemia and subsequently died during treatment with sunitinib for metastatic renal cell carcinoma.

  • Prostacyclin deficiency in hemoglobin-uremic syndrome. Webster, J.; Rees, A.J.; Lewis, P.J.; Hensby, C.N. // British Medical Journal;7/26/1980, Vol. 281 Issue 6235, p271 

    The haemolytic-uraemic syndrome is characterised by microangiopathic haemolytic anaemia, renal failure, and platelet consumption. Prostacyclin (PGI[SUB2]) deficiency may be the primary defect in haemolytic uraemic syndrome and the related condition, thrombotic thrombo-cytopenoic purpura.[1] We...

  • Sunitinib.  // Reactions Weekly;8/29/2009, Issue 1267, p29 

    The article describes the case of an adult woman who developed thrombocytopenia and microangiopathic haemolytic anaemia (MAHA) during treatment with sunitinib. The patient experienced symptoms such as severe asthenia and decreased serum haptoglobin and fibrinogen. She died from disease...

  • Haemolytic uraemic syndrome complicated with norovirus-associated gastroenteritis. Sugimoto, Toshiro; Ogawa, Nobuyuki; Aoyama, Masahiro; Sakaguchi, Masayoshi; Isshiki, Keiji; Kanasaki, Masami; Uzu, Takashi; Nishio, Yoshihiko; Eguchi, Yutaka; Kashiwagi, Atsunori // Nephrology Dialysis Transplantation;Jul2007, Vol. 22 Issue 7, p2098 

    The article describes the occurrence of haemolytic uraemic syndrome in an 82-year-old Japanese man with norovirus-associated gastroenteritis. In December 2006, the man was referred and admitted due to rapidly progressive renal dysfunction, consciousness disturbance and convulsion. The author...

  • The hidden diagnosis - a case study. Hoy, Barbara A. // New Zealand Journal of Medical Laboratory Science;2006, Vol. 60 Issue 3, p97 

    A 27-year old female initially presented with thrombocytopenia and some abnormal liver enzymes. A repeat blood sample the following day showed microangiopathic haemolytic anaemia. Further investigation initiated by the laboratory suggested a diagnosis of haemolytic uraemic syndrome. Given this...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics